How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Eye
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Eye Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I just noticed a black bruise over my right eyelid, below my

Customer Question

I just noticed a black bruise over my right eyelid, below my eyebrow. I'm on coumadin.
Submitted: 1 year ago.
Category: Eye
Expert:  Anthony Bray, MD replied 1 year ago.

Hello!

Do you have pain there? Swelling? The occurrence of bruising will be more common on Coumadin. Have you had your Protlme checked recently? ( should be checked every few weeks...should be checked soon after any dose change)

The bruise itself would run its course and clear up over about 1 and 1/2 week. You would want to be sure that your Protime INR is at a good level for you ( typical treatment is goal of 2 to 2.5 but varies according to the reason for treatment)

I hope that this information is helpful for you.Let me know if you have further questions or discussion.I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank You and Best Regards,

Anthony Bray MD